# SDR AALA20040967

- Difficulty date: September 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING AT ROW 15 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN CEILING AT ROW 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.
